# SDR CA110705004

- Difficulty date: July 4, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Boeing 737*
- Aircraft time: 29,572 hours
- Engine: Ge CFM567B24
- System (JASC): 3417 · Air Data Computer
- Part: Air Data Module
- Part number: C17001BA01
- Part serial: 3237
- Condition: Failed
- Location: Left
- Part time: 31,401 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DIVERSION,  CAPTAIN`S PRIMARY DISPLAY LOST AIRSPEED, ALTITUDE, ALSO MACH AIRSPEED CLACKER GOING OFF INTERMITTENTLY.    MX DETERMINED A FAILED ADM AS CAUSE.  ADM REPLACED AND SYS TESTED OK.   LEFT SIDE PRIMARY DISPLAY UNRELIABLE.  INDICATION OF OVERSPEED INDICATION ONLY ON THE LT SIDE.  LEFT ADIRU SYS SHOWED FAULTS 34-21007, 34-21033 AND 34-21038.  LEFT STATIC AIR DATA MODULE REPLACED IAW MM 34-21-04,  COMPLETED LOW LEVEL STATIC LEAK CHECK IAW MM 34-11-00  LEFT STATIC SYS.  TEST COMPLETED SERVICEABLE.  LEAK RATE IS 4 FT/MIN. LT STATIC SYS SERVICEABLE & ACFT MEETS RVSM COMPLIANCE.
